Volume 18, issue 6 (2018)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 21
Issue 4, 1595–2140
Issue 3, 1075–1593
Issue 2, 543–1074
Issue 1, 1–541

Volume 20, 7 issues

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editorial Interests
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
 
Other MSP Journals
A signature invariant for knotted Klein graphs

Catherine Gille and Louis-Hadrien Robert

Algebraic & Geometric Topology 18 (2018) 3719–3747
Bibliography
1 M F Atiyah, I M Singer, The index of elliptic operators, III, Ann. of Math. 87 (1968) 546 MR0236952
2 J S Calcut, J R Metcalf-Burton, Double branched covers of theta-curves, J. Knot Theory Ramifications 25 (2016) MR3530305
3 E Flapan, When topology meets chemistry: a topological look at molecular chirality, Cambridge Univ. Press (2000) MR1781912
4 P Gilmer, Real algebraic curves and link cobordism, Pacific J. Math. 153 (1992) 31 MR1145914
5 P M Gilmer, Link cobordism in rational homology 3–spheres, J. Knot Theory Ramifications 2 (1993) 285 MR1238876
6 C M Gordon, On the G–signature theorem in dimension four, from: "À la recherche de la topologie perdue" (editors L Guillou, A Marin), Progr. Math. 62, Birkhäuser (1986) 159 MR900251
7 C M Gordon, R A Litherland, On the signature of a link, Invent. Math. 47 (1978) 53 MR0500905
8 C M Gordon, R A Litherland, On a theorem of Murasugi, Pacific J. Math. 82 (1979) 69 MR549833
9 F Hirzebruch, The signature of ramified coverings, from: "Global analysis" (editors D C Spencer, S Iyanaga), Univ. Tokyo Press (1969) 253 MR0258060
10 B Jang, A Kronaeur, P Luitel, D Medici, S A Taylor, A Zupan, New examples of Brunnian theta graphs, Involve 9 (2016) 857 MR3541985
11 L H Kauffman, L R Taylor, Signature of links, Trans. Amer. Math. Soc. 216 (1976) 351 MR0388373
12 S Kinoshita, Alexander polynomials as isotopy invariants, I, Osaka Math. J. 10 (1958) 263 MR0102819
13 S Kinoshita, On elementary ideals of polyhedra in the 3–sphere, Pacific J. Math. 42 (1972) 89 MR0312485
14 R C Kirby, The topology of 4–manifolds, 1374, Springer (1989) MR1001966
15 P B Kronheimer, T S Mrowka, Tait colorings, and an instanton homology for webs and foams, preprint (2015) arXiv:1508.07205
16 C Lescop, An introduction to finite type invariants of knots and 3–manifolds defined by counting graph configurations, Vestn. Chelyab. Gos. Univ. Mat. Mekh. Inform. (2015) 67 MR3586621
17 L Lewark, Homologies de Khovanov–Rozansky, toiles nouées pondérées et genre lisse, PhD thesis, Université Paris 7 - Denis Diderot (2013)
18 J M Montesinos, Surgery on links and double branched covers of S3, from: "Knots, groups, and 3–manifolds (Papers dedicated to the memory of R H Fox)" (editor L P Neuwirth), Ann. of Math. Studies 84, Princeton Univ. Press (1975) 227 MR0380802
19 K Murasugi, On the signature of links, Topology 9 (1970) 283 MR0261585
20 J H Przytycki, A Yasuhara, Linking numbers in rational homology 3–spheres, cyclic branched covers and infinite cyclic covers, Trans. Amer. Math. Soc. 356 (2004) 3669 MR2055749
21 D Rolfsen, Knots and links, 7, Publish or Perish (1990) MR1277811
22 J Simon, Molecular graphs as topological objects in space, J. Comput. Chem. 8 (1987) 718 MR891813
23 D P Thurston, The algebra of knotted trivalent graphs and Turaev’s shadow world, from: "Invariants of knots and 3–manifolds" (editors T Ohtsuki, T Kohno, T Le, J Murakami, J Roberts, V Turaev), Geom. Topol. Monogr. 4, Geom. Topol. Publ. (2002) 337 MR2048108